# SDR DALA1234990635

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 78,914 hours, 36,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs470-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED LIGHTNING STRIKE DAMAGE FS 470 BETWEEN STR 1 AND STR 2L AND AT FS 500 BETWEEN STR 1 AND 2L.  INSPECTED AREA AND FOUND OUT OF LIMITS.  PERFORMED REPAIR AND INSPECTED PER B757 SRM 53-00.
